I usually take it as soon as I wake up, but forgot to this morning! Ack! I had TT in April and RAI in May...am I going to be hurting today because I didn't take it? From what my doctor says, the medication builds up so I shouldn't notice a dip in energy or anything like that...of course I feel tired now and I'm blaming it on this. Help!
Hi Shannon. You'll be fine - I didn't take mine for 2 days once and I didn't notice a difference. It takes weeks for the medication to build up your body so you will be fine. Stop worrying and get on with your day. Best wishes Jo
Take it soon or it will be closer to the next dose and with me, that means I get anxiety jitters if taken back to back .. just my opinion as a patient. I get tired towards the end of the day when I miss a dose .. most I've gone is 2days when my daughter was in the hospital unexpectedly and I had no meds and unable to leave her bedside .... then I learned a lesson .. always keep a few in your pocketbook! My daughter is fine, btw, after 8 days it was a gallbladder problem which is out and doing great with!
Just as an FYI, I have a key fob thingy on my car keys and in it I keep one dose of my synthroid, two tylenol, and my son's meds (two pills). It has a screw off top, so it's not child proof and it actually has unscrewed in my purse (how, I'll never know). I haven't forgotten to take my meds in the morning (TT in May), but I have been out late with my son who takes his meds at night and it's come in handy. It was about $6 at CVS. I don't know if missing one day would be a big deal for me or not, but I know *in my head* it would be a big deal, so it's good to have a dose with me (I don't go anywhere without my car keys!)
Called my doctor and they said it was fine to take it when I get home and then to take as usual tomorrow. I used to have one of those CVS key fobs and it fell off my keyring!!! I'm going to have to get another one so I can have Synthroid on my person at all times :)
I've forgotten mine twice - well, once I forgot and once I intentionally skipped as I was out with friends late and had several beers. I take my Synthroid at night, just so no one gets the wrong idea! =) I haven't noticed any issues, and my doc said it was fine.
Don't ever take more that what is prescribed! That can be very dangerous!
If you forget you can take it on an empty stomach as soon as you remember. If it is too late then miss the dose. Only take the prescribed dose the next dose time or the next day.
I know if I miss I get sick. slight nausea. I also have that about 30 min. after I take my med.
Good Luck! It is a life long medication. I take mine 2 hours before I get up in the morning. Just sit one alarm 2 hours early. Take it and go back to sleep. Wake up and can have a normal morning without worrying about it.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.